# SDR CA030521005

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 3,761 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21600
- Condition: Fire
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMES OBSERVED COMING FROM LT WHEEL OUTERSIDE BRAKE. AFTER A LONG TAXI, LOW WEIGHT, SINGLE ENG, THE BRAKE GOT TO 440 C , AFTER PARKING AT THE GTE, FIRE WAS PUT OUT BY AC EMPL. WITH AC FIRE EXTING. REMOVED M/W & BRAKE ASSY'S. VISUAL INSPECTION OF LT MAIN GEAR & AXLE CARRIED OUT, NIL FAULT FOUND. AREA CLEANED  OF RESIDUAL FIRE EXT. AGENT. NEW BRAKE AND MAIN WHEEL INSTALLED.
